I am a 40-year-old male who developed left knee pain four years ago. I visited a doctor for the same and underwent an MRI of my left leg and hip joint. But the reports were normal. So, the doctor said the pain was due to a psychological problem. So, he referred me to a psychiatrist, and I have been under treatment for the past four years. I am taking tablets D-Veniz 50 and Zolcalm 50 mg, but my BP shot up to 180/120 mmHg last month. However, I got admitted, and ECG, 2D echocardiogram, and angiography were done. But all reports were normal now. So, the cardiologist suggested taking these tablets, Rivotril 50, Telsar beta, and Ecosprin. What is happening to me?
Please give your opinion.
Welcome to icliniq.com.
I went through your query and understood your concern.
You have had depression in the past, and you are on antidepressants. In addition, you are on tablet D-Veniz 50 mg, which has hypertension as one of the side effects of long-term usage. Or you may have developed hypertension due to chronic stressful life. Also, you are taking an antihypertensive (Telsar beta) and blood thinner (Ecosprin) suggested by your cardiologist.
I am not able to get information about the tablet Rivotril 50. If possible, kindly tell me its generic name so I can tell you more about it.
I hope you got your answer.
Please let me know if you need help.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. could be related to gastroesophageal reflux or muscle pain. I recommend taking an antacid and Acetaminophen. If the pain persists, I would recommend consulting with your attending physician for a physical exam and some tests as follows: Resting... Read fullDo high blood pressure cause headaches?
.. for writing, and I understand your concern. The headache and pain near the eyes and lips are due to high blood pressure (BP), so continue taking BP (blood pressure) medications. Other reports are fine except for increased creatinine, so please dr... Read fullECG report shows down spikes with heart palpitations. Please explain my report.
Do you have anxiety or stress ... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now